# SDR AWXA200601691

- Difficulty date: September 24, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 53,571 hours, 23,769 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 21684
- Part serial: 6385
- Condition: Failed
- Location: Wheel
- Part time: 2,475 hours, 1,089 cycles
- Component: Wheel, Bfgoodrich
- Component part number: 31530
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PHL - GTB, DURING TAXI FOR DEPARTURE THE LEFT NR 2 BRAKE WAS DRAGGING INCREASING TEMPERATURE TO ABOVE LIMITS WITH THE BRAKES FAN ON. THE AIRCRAFT WAS STOPPED AND STARTED SEVERAL TIMES NOTICING AN INCREASE IN TEMPERATURE DURING TAXI AND DECREASE IN TEMPERATURE WHEN THE AIRCRAFT CAME TO A STOP. UPON INSPECTION MAINTENANCE DISCOVERED THAT THE NR  2 MAIN LANDING GEAR WHEEL BEARING HAD FAILED. MAINTENANCE REPLACED THE LEFT BRAKE, THE NR 1 AND 2 TIRE AND THE NR 2 MAIN LANDING GEAR WHEEL BEARING. MAINTENANCE CLEANED AND PERFORMED A VISUAL INSPECTION OF THE NR 2 MLG AXLE SLEEVE, REF 32-11-00-200-004. NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
